# SDR DALA1100466810

- Difficulty date: December 8, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 38,348 hours, 12,466 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 416N2201U17
- Condition: Gouged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE SPADE BRACKETS ARE GOUGED 2 EA.  R & R BOTH BRACKETS AFT BRACKET PN416N2201-16, FWD BRACKET PN 416N2201U17
